Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The relation between two definite integrals


Author: George E. Cross
Journal: Proc. Amer. Math. Soc. 11 (1960), 578-579
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117313-8
MathSciNet review: 0117313
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. Burkill, The Cesàro-Perron scale of integration, Proc. London Math. Soc. (2) vol. 39 (1935) pp. 541-552.
  • [2] R. D. James, Generalized $ n$-th primitives, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 149-176. MR 0060002 (15:611b)
  • [3] L. M. Milne-Thomson, The calculus of finite differences, London, 1933.
  • [4] S. Saks, Theory of the integral, Warsaw, 1937.
  • [5] W. L. C. Sargent, On generalized derivatives and Cesàro-Denjoy integrals, Proc. London Math. Soc. (2) vol. 52 (1951) pp. 365-376. MR 0041199 (12:811a)
  • [6] A. Zygmund, Trigonometric series, 2nd ed., vol. II, Cambridge, 1958.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117313-8
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society